Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 12, Issue 1, 1996
Metadata
 

Wavelets obtained by continuous deformations of the Haar wavelet
Aline Bonami, Sylvain Durand and Guido Weiss
pp. 1–18
Abstract | Full-Text PDF (1102 KB) | Metadata

The spin of the ground state of an atom
Charles Fefferman and Luis Seco
pp. 19–36
Abstract | Full-Text PDF (936 KB) | Metadata

Correspondances géodésiques entre les surfaces euclidiennes à singularités coniques
Mohammed Mostefa Mesmoudi
pp. 37–45
Abstract | Full-Text PDF (608 KB) | Metadata

The range of Toeplitz Operators on the ball
Boris Korenblum and John E. McCarthy
pp. 47–61
Abstract | Full-Text PDF (697 KB) | Metadata

Generalized Fock spaces, interpolation, multipliers, circle geometry
Jaak Peetre, Sundaram Thangavelu and Nils-Olof Wallin
pp. 63–110
Abstract | Full-Text PDF (2935 KB) | Metadata

On fractional differentiation and integration on spaces of homogeneous type
A. Eduardo Gatto, Carlos Segovia and Stephen Vági
pp. 111–145
Abstract | Full-Text PDF (1634 KB) | Metadata

The heat kernel on Lie groups
Pierre Charollois
pp. 147–186
Abstract | Full-Text PDF (2183 KB) | Metadata

Good metric spaces without good parameterizations
Stephen Semmes
pp. 187–275
Abstract | Full-Text PDF (7612 KB) | Metadata